Correction to: Ecohydrological model for the quantification of ecosystem services provided by urban street trees (Urban Ecosystems, (2018), 21, 3, (489-504), 10.1007/s11252-018-0741-2)

Published

Journal Article

© 2018, The Author(s). The article “Ecohydrological model for the quantification of ecosystem services provided by urban street trees”, written by Roberto Revelli and Amilcare Porporato, was originally published electronically on the publisher’s internet portal (currently SpringerLink) on 17 February 2018 without open access.

Full Text

Duke Authors

Cited Authors

  • Revelli, R; Porporato, A

Published Date

  • October 1, 2018

Published In

Volume / Issue

  • 21 / 5

Start / End Page

  • 1019 -

Electronic International Standard Serial Number (EISSN)

  • 1573-1642

International Standard Serial Number (ISSN)

  • 1083-8155

Digital Object Identifier (DOI)

  • 10.1007/s11252-018-0785-3

Citation Source

  • Scopus